JournalsrlmVol. 19, No. 4pp. 339–359

A remark on the semiclassical Fefferman–Phong inequality for certain systems of PDEs

  • Alberto Parmeggiani

    Università di Bologna, Italy
A remark on the semiclassical Fefferman–Phong inequality for certain systems of PDEs cover
Download PDF

Abstract

We give here an extension of the semiclassical version of the Fefferman–Phong inequality to certain N × N systems of PDEs. In addition, we give an example of system for which the semiclassical Fefferman–Phong inequality cannot hold.

Cite this article

Alberto Parmeggiani, A remark on the semiclassical Fefferman–Phong inequality for certain systems of PDEs. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 4, pp. 339–359

DOI 10.4171/RLM/530